# SDR SWAA2012061504994

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 30,540 hours, 21,148 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982
- Condition: Out Of Limits
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
